Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 5, 2002, 10:21 PM EDT. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2002, 10:21 PM EDT (02:21 UTC)
- Expired
- Jun 5, 2002, 11:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 5, 4:40 PM EDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jun 5, 4:40 PM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 PM EDT WED JUN 5 2002 THE COLD FRONT WHICH WILL BE AFFECTING OUR WX FOR THE NEXT COUPLE OF DAYS IS STILL HANGING BACK ACROSS THE ERN GRTLKS AND OH VLY THIS AFTN. HWVR THE AMS AHD OF THE FRONT IS VERY MOIST AND UNSTABLE AND TSTMS HAVE RE-FIRED ACRS CNTRL PA SWD INTO MD. MODELS INDC A PRE-FRNTL SFC TROF WILL DVLP OR IS DVLPG JUST W OF OUR CWA AND THIS SHOULD FOCUS TSTM ACTVTY THIS EVENING INTO TONIGHT. THUS HAVE LIKELY TO CATG POPS FOR TONIGHT OVER ENTIRE FA. SOME TSTMS MAY REACH SVR LIMITS AS WELL AS CONTAINING VERY HEAVY DOWNPOURS. FOR THUR...FNTL BDNRY IS FCST TO SINK SLWLY SEWD ACROSS THE FA WITH NE WINDS AND COOLER TEMPS N OF THE BNDRY. HWVR LOW PRES WAVES MOVG ALG THE FRNT WILL SUPPORT CNVTV PRECIP ON EITHER SIDE AND RAINFALL AMTS COULD STILL BE HEAVY. FOR THUR NITE THE FOCUS WILL SHIFT TO SRN PART OF OUR FA AS CDFTN CONTS TO SAG SWD AND STGR SFC WAVE APCHS FROM THE SW. FOR FRI..SOME LINGERING AM SHOWERS NEAR THE COAST...OTRW THE LOW PRES WILL MOVE OFFSHORE LEAVING BREEZY CONDS NEAR THE SHORE. LEFT OVER MOISTURE FROM SGFNT RAINS SHOULD SUPPORT AFTN CLDNS. WE NEED THE RAIN...HWVR IT MAY BE TOO MUCH AT ONCE IN SOME AREAS. THEREFORE WILL ISSUE A STATEMENT FOR HEAVY RAINS AND POSSIBLE FLOODING. MAIN THREAT FOR MORE WDSPRD HEAVT RAIN SEEMS TO BE THURS AND THURS NIGHT...SO WILL LEAVE FF WATCH DECISION TO LATER SHIFT. FCSTID = 20 MPO 65 68 53 70 / 80 80 60 20 ABE 67 71 55 72 / 80 80 70 20 RDG 67 71 55 72 / 80 80 70 20 PHL 71 78 59 70 / 80 90 80 20 12N 67 71 55 72 / 80 80 70 20 SMQ 70 76 57 71 / 80 90 80 20 TTN 70 76 57 71 / 80 90 80 20 MIV 70 78 60 67 / 70 90 90 30 ACY 69 76 60 65 / 70 90 90 40 ILG 71 78 59 70 / 80 90 80 20 DOV 71 80 61 71 / 70 90 90 40 GED 71 80 61 71 / 70 90 90 40 ESN 71 80 61 71 / 70 90 90 40 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...SCA FOR COASTAL WATERS AND DELAWARE BAY. AMC
In the hours before
Special weather statement, Jun 5, 5:30 PM EDT, 4 hours 51 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-060400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 PM EDT WED JUN 5 2002 ...HEAVY RAINS POSSIBLE TONIGHT THROUGH THURSDAY NIGHT... A SLOW MOVING COLD FRONT WILL BE THE FOCUS FOR SOME HEAVY SHOWERS AND THUNDERSTORMS FROM NOW THROUGH THURSDAY NIGHT. ALTHOUGH THE FRONT IS STILL WELL TO OUR NORTH AND WEST...HEAVY THUNDERSTORMS HAVE ALREADY DEVELOPED OVER CENTRAL PENNSYLVANIA IN THE VERY MOIST AND UNSTABLE AIR MASS AHEAD OF THE FRONT. ALONG WITH LOCALLY HEAVY RAINS...THE STRONGER THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL AS THEY MOVE EASTWARD ACROSS THE MID-ATLANTIC REGION THIS EVENING. THE GREATEST THREAT FOR MORE WIDE-SPREAD HEAVY RAINFALL APPEARS TO BE ON THURSDAY AND THURSDAY NIGHT...AS THE COLD FRONT MOVES SLOWLY SOUTH THROUGH EASTERN PENNSYLVANIA..NEW JERSEY AND EVENTUALLY INTO THE DELMARVA. CONVERGING WINDS NEAR THE FRONT WILL FOCUS SHOWERS AND THUNDERSTORMS ON EITHER SIDE AS AREAS OF LOW PRESSURE MOVE EAST ALONG IT. BECAUSE OF THE SLOW FRONTAL MOVEMENT...MULTIPLE STORMS MAY TEND TO MOVE OVER THE SAME AREAS WHICH COULD RESULT IN VERY HEAVY RAINFALL ACCUMULATION AND EVEN POSSIBLY SOME FLOODING. FLOODING CAN OCCUR EVEN THOUGH WE CONTINUE TO EXPERIENCE OVERALL DROUGHT CONDITIONS AND WE NEED THE RAIN. THE RAIN SHOULD BE OVER BY FRIDAY EXCEPT FOR SOME LINGERING MORNING SHOWERS ALONG THE COAST. PLEASE LISTEN FOR LATER FORECASTS AND STATEMENTS OVER THE NOAA WEATHER RADIO...OR VISIT OUR WEB SITE AT WWW.NWS.NOAA.GOV/ER/PHI. AMC
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 5, 11:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 5, 11:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 6, 2:48 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 42 min |
| Jun 6, 2:54 AM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 6, 3:42 PM EDT | Special Marine Warning | PHI | 33 min | |
| Jun 6, 4:20 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 6, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 61 min |
| Jun 6, 5:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 6, 5:27 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 48 min |
| Jun 6, 5:28 PM EDT | Flash Flood Warning | PHI | Ocean | 2 hr |
| Jun 6, 5:33 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jun 6, 5:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Gloucester | 46 min |
| Jun 6, 6:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 6, 6:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 6, 6:09 PM EDT | Special Marine Warning | PHI | 51 min | |
| Jun 6, 6:24 PM EDT | Flash Flood Warning | PHI | Atlantic | 111 min |
| Jun 6, 6:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 6, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 40 min |
| Jun 6, 7:00 PM EDT | Special Marine Warning | PHI | 45 min | |
| Jun 6, 7:00 PM EDT | Special Marine Warning | PHI | 45 min | |
| Jun 6, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 50 min |
| Jun 6, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Delaware | 39 min |
| Jun 6, 7:47 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery | 28 min |
| Jun 5, 9:03 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 42 min |
| Jun 6, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 66 min |
| Jun 6, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 42 min |
| Jun 6, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 40 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.